# SDR DALA2023042403194

- Difficulty date: February 28, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,735 hours, 11,350 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 EVIDENCE OF LIGHTNING STRIKE FR12 STR 31. L/H. CORRECTIVE ACTION: REMOVED DAMAGED FASTENER REF A330 SRM 51-42-11. CONTACTED MCC TO CORRECT LOG TO FR12 STR 39LH. PERFORMED BHEC INSP. NO CRACKS FOUND. ACCOMPLISHED COLD WORK PER A330 SRM 53-11-11. FASTENER INSTALLED PER A330 SRM 53-11-11. (2649284)
